# SDR IXXA20230211016

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 90,619 hours, 28,506 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT EMERGENCY FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT IAW B767 AMM 25-05-03. OPERATIONAL CHECK GOOD.
